RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 52, Number 6  


On the admissible sets of type $\mathbb{HYP}(\mathfrak M)$ over recursively saturated models
R. R. Avdeev
1199
On finite symmetry groups of some models of three-dimensional quasicrystals
V. A. Artamonov, S. Sánchez
1221
An unsaturated numerical method for the exterior axisymmetric Neumann problem for Laplace's equation
V. N. Belykh
1234
Fitting functors and radicals of finite groups
E. A. Vit'ko, N. T. Vorob'ev
1253
Wreath products of the groups of monotone permutations
A. V. Zenkov
1264
Bounds for higher order divided differences of analytic functions on a disk
E. G. Kir'yatskiĭ
1271
The Cauchy problem in a space of generalized functions for the equations possessing the fractional time derivative
H. P. Lopushanska, A. O. Lopushanskyj, E. V. Pasichnik
1288
On some properties of the multidimensional Bochner–Phillips functional calculus
A. R. Mirotin
1300
Boundedness and compactness in weighted Lebesgue spaces of integral operators with variable integration limits
R. Oĭnarov
1313
Categorical Horn theories and modules
E. A. Palyutin
1329
On definability of addition in Lie algebras
K. N. Ponomarev
1341
On the sectionwise connectedness of a contingent
S. P. Ponomarev, M. Turowska
1346
On composition principles for reduced moduli
E. G. Prilepkina
1357
Nearly Kähler and Hermitian $f$-structures on homogeneous $\Phi$-spaces of order $k$ with special metrics
A. S. Samsonov
1373
A condition for asymptotic finite-dimensionality of an operator semigroup
K. V. Storozhuk
1389
Lower semicontinuity and relaxation for integral functionals with $p(x)$- and $p(x,u)$-growth
M. A. Sychev
1394
Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$
M. Sh. Shabozov, G. A. Yusupov
1414
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019